# SDR UIEA2025101001265

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 102,250 hours, 102,250 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX527286
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOST #4 HYDRAULIC SYS ENROUTE TO JFK. EMERGENCY WAS DECLARED.  REMOVED & REPLACED #4 ENGINE DRIVEN PUMP IAW AMM- 29-11-05. LEAK & OPS CHECK GOOD.
